Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on time-reversibility of multivariate linear processes

Chan, K.S, Ho, L-H and Tong, Howell (2006) A note on time-reversibility of multivariate linear processes. Biometrika, 93 (1). pp. 221-227. ISSN 0006-3444

Full text not available from this repository.

Item Type: Article
Official URL: http://biomet.oxfordjournals.org/
Additional Information: © 2006 Biometrika Trust
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 08:57
URL: http://eprints.lse.ac.uk/6248/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only